| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Muliddin, S. R. Pudjaprasetya, S. Hadi, H. Latief
      Wave energy reduction in Sonneratia sp. mangrove forest
      Applied Mathematical Sciences, Vol. 8, 2014, no. 96, 4749-4762

Copyright © 2014 Muliddin, S. R. Pudjaprasetya, S. Hadi and H. Latief. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access